Author Topic: Please please help, the suffering is so bad.  (Read 193 times)

[Buddie]

Please please help, the suffering is so bad.
« on: June 10, 2022, 09:52:37 pm »
I am just over 25% off my taper off 1.5mg clonazepam, which I started Jan.20. The depression and fear I am suffering is horrendous. It is a pain I didnít know existed. What can I do? How does anyone get through this? Please please help.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please please help, the suffering is so bad.
« Reply #1 on: June 10, 2022, 10:17:24 pm »
Sorry to hear you're suffering so much, it's inhumane what these drugs do. Unfortunately there's not much I can suggest that will help. Just try to distract as much as possible, and know that it will pass. It will get better, your brain just needs a little time to adjust. You probably want to hold your taper for a while until things improve, WHICH THEY WILL
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Please please help, the suffering is so bad.
« Reply #2 on: June 11, 2022, 12:05:51 am »
When you are in a horrible wave it feels as though it will never end and your brain plays out worse case scenarios..

What if i am going crazy?
What if this is permanent?
What if I can't do this?
Why are horrible memories from my past resurfacing?

The mental symptoms were always the worst part of wd for me. It's like a tiring battle between you and your brain. However, things will get better. Just hold off on your next cut until you feel stable. You may even find the depressive symptoms improve a bit as you get to a lower dose.

I went through a cold turkey and at one point my depression got so bad I couldn't eat for 3 weeks, woke up every day with horrible restlessness and intrusive thoughts, and had trouble paying attention to anything. Then just like that, the wave ended and I felt a whole lot better in an instant.

Things that helped me.
- going for walks when restless
- sipping warm milk or caffeine free tea
- playing uplifting songs (soul sister for me)
- having comedies playing on TV in background even if I couldn't pay attention

Distraction is key. Do anything to you can to keep yourself from focusing on your negative thoughts. It won't be an easy journey, but you can do this. There is a future success story just waiting for you to write it.
« Last Edit: June 11, 2022, 12:10:54 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.